Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

My stomach area has become very dark with a big tummy

Hello...I am 25yrs old and delivered my dd during January.My stomach area has become very dark and my tummy is still big.Please help me to get rid off this problem.Thank you.
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HealthcareMagic. For the darkened skin, apply creams containing Kojic acid or Aelaic acid are useful. Other treatment options which you can get done are chemical and glycolic acid peels. Microdermabrasion can also be done, but this might require several sessions. Skin resurfacing using lasers is also an option.

For the big tummy, eat more of salads and fresh fruits and vegetables. Eat less of fried stuff and start doing mild exercises concentrating on abdominal crunches after getting the nod from your gynecologist. You can go for walks also.

Hope it helps. Regards.

Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor